# SDR UALA2013071504918

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 60,806 hours, 7,161 cycles
- Engine: Pwa PW4056
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Damaged
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER RECEPTICLE AND PINS BURNED BY EXTERNAL POWER LEAD, LEAD WAS CONNECTED AND ACFT POWERED.   VISUAL INSPECTION CARRIED OUT IAW SRM 51-20-03 AND FOUND OK.  PRESSURISED IAW AMM 05-51 08, NO LEAKS AT RECEPTICLE.
